... being slurred or impaired because of taking gabapentin which seems to make things even worse as I try to interact with people in my public services job; any SUGGESTIONS as to what I can do? I tried Lyrica first but was moved to gabaponentin because it was less expensive and my insurance would pay on it
Well slurred speech and weight gain are bad side effects of gabapentin. Have you told your doctor of this? I personally have gained weight on it but not that drasticly. My skin is peeling real bad on my nose around my eyes and mouth. I called the pharmacy and they said it was a sign of being allergic. Oh my lips are peeling and I get cotton mouth as well. If you are taking it for pain your doctor should have more answers. However in my experience the doctor has no idea how much it cost or if its covered. Your pharmacist could more likely be more helpful. I take hydrocodone with gabapentin for tendon pain and today was told it is not a great combo. Works for me though. 2 hydrocodone and 2 to 6 gabapentin a day help me.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 May 2014 • 2 answers
Updated 13 Dec 2014 • 7 answers
Updated 20 Sep 2015 • 5 answers
Updated 3 May 2016 • 3 answers
Updated 28 Apr 2018 • 1 answer